EconPapers    
Economics at your fingertips  
 

Existence and Nonexistence of Positive Solutions for Coupled Riemann‐Liouville Fractional Boundary Value Problems

Johnny Henderson, Rodica Luca and Alexandru Tudorache

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We investigate the existence and nonexistence of positive solutions for a system of nonlinear Riemann‐Liouville fractional differential equations with two parameters, subject to coupled integral boundary conditions.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/2823971

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:2823971

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:2823971